# SDR QXEA2016081900539

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,523 hours, 24,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY DOOR EXIT UPPER DOOR DISPLAY SHOWS LOCKED WITH THE DOOR REMOVED FROM THE AIRCRAFT. FERRIED FOR REPAIRS. FOUND EMERGENCY EXIT DOOR PROXIMITY SENSOR OUT OF RIG. RIGGED SENSOR WITH NEW LOCKPIN INSTALLED IAW Q400 AMM TASK 52-71-01-830-805. OPERATIONAL TEST GOOD. RETURNED TO SERVICE.
